# SDR UIEA2017012700112

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,557 hours, 9,217 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 910721
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR RT ENGINE HPSOV INDICATED.  REMOVED & REPLACED THE HIGH PRESSURE CONTROLLER ASSY.  SYS OPS CHECKED GOOD IAW AMM 36-11-08.
